# SDR FCPR200400020

- Difficulty date: November 19, 2004
- Submitted: December 9, 2004
- Operation: General aviation
- Aircraft: N3818C
- Make and model: Beech E-90
- Aircraft serial: LW196
- System (JASC): 2810 · Fuel Storage
- Part: Retaining Ring
- Condition: Dislodged
- Location: Fuel Cell
- Component: Fuel Cell
- Component part number: 909200203
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL CELL RETAINING RING AND CLIP  HAD DISLODGED AND MIGRATED TO THE FORWARD SIDE OF THE FUEL CELL, THEN PUNCTURED CELL RESULTING IN A FUEL LEAK.
